Etracker Debug:
	et_pagename = "Journal f\u00FCr die reine und angewandte Mathematik|crll|C|[EN]"
Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32



Gradient estimates for the p (x)-Laplacean system

Emilio Acerbi1 / Giuseppe Mingione2



Citation Information: Journal für die reine und angewandte Mathematik. Volume 2005, Issue 584, Pages 117–148, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2005.2005.584.117, November 2005

Publication History

6. Mai 2004
Published Online:


We prove Calderón and Zygmund type estimates for a class of elliptic problems whose model is the non-homogeneous p (x )-Laplacean system

Under optimal continuity assumptions on the function p (x ) > 1 we prove that

Our estimates are motivated by recent developments in non-Newtonian fluidmechanics and elliptic problems with non-standard growth conditions, and are the natural, ‘‘non-linear’’ counterpart of those obtained by Diening and Růžička [L. Diening and M. Růžička, Calderón-Zygmund operators on generalized Lebesgue spaces L p (‧) and problems related to fluid dynamics, J. reine angew. Math. 563 (2003), 197–220] in the linear case.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.